# SDR SB05121

- Difficulty date: September 24, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING EMERGENCY LIGHT OPERATIONAL TEST, MAINTENANCE REPORTED THE LEFT AFT OVERWING EXIT LIGHT ON THE SIDEWALL EXTINGUISHED AND WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR CHARGER ASSEMBLY M1435 PER MM 33-51-51.  OPERATIONAL TEST GOOD.
